# SDR CA050303014

- Difficulty date: March 3, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Bell 47G-4A
- Aircraft time: 3,878 hours
- Engine: Lyc VO540B1B3
- System (JASC): 6220 · Main Rotor Head
- Part: Grip
- Part number: 47120252011
- Part serial: RE117
- Condition: Cracked
- Location: Main Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ROTOR GRIP WAS SUBMITTED FOR NDT TESTING IAW AD 2001-17-17 AND WAS REJECTED DUE TO CRACKING IN THE ADAPTER NUT THREAD AREA.  GRIP WAS NEW AND HAD ONLY ACCUMULATED 196.9 HOURS SINCE NEW.
